# SDR CALA2025100709744

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 74,602 hours, 26,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   AFT RIGHT EMERGENCY SLIDE OVERWING LIGHT IS INOP.  REMOVED & REPLACED EMERGANCY BATTERY AND POWER SUPPLY FOR M1671 REF AMM 33-51-06/201. OPS CHECK GOOD.
